# SDR SWAA2023032001192

- Difficulty date: February 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LBL 24.9 WL 152.7 BTW BS 747 TO BS 807AT AFT CARGO COMPARTMENT 2023-106311<[01] REPAIRED SUPPORT ZEE LOCATED BETWEEN 747 TO BS 807 AND LBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] Ï¿½TEM RII REPAIRED SUPPORT ZEE LOCATED BETWEEN 747 TO BS 807 AND LBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SEE INDIVIDUAL SIGN OFFS BELOW.
